# SDR IPXA2019032740523

- Difficulty date: March 5, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9242628900001
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y AVIONICS COMPARTMENT UNDER FLOOR PANEL 121TF WIRE BUNDLE SUPPORT CRACKED FR18-FR19. REMOVED AND REPLACED WIRE BUNDLE SUPPORT IAW 51-40-21.
